# SDR 2013FA0000406

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: General aviation
- Aircraft: N503AP
- Make and model: Gulstm 500S
- Aircraft serial: 3317
- Aircraft time: 3,090 hours
- Engine: Lyc IO540E1B5
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Assy
- Part number: 11341041
- Part serial: 1222
- Condition: Activated
- Location: Zone 100
- Part time: 550 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT HAD STRONG BURNING ODOR IN CABIN.  INVESTIGATION AND INSPECTION FOUND AIR CONDITIONING COOLING SYSTEM COMPRESSOR DRIVE MOTOR FAILED.  UPON REMOVAL FOUND LARGE HOLE WITH BURNED AND MELTED METAL ADJACENT TO BRUSHES. NO CB TRIPPING.  AREA THAT THE STC INSTALLED AIR-CONDITIONING SYS DIRECTLY BELOW AND AFT OF CENTER WING FUEL TANK AND IN VICINITY OF FLAP HYDRAULICS (MIL-5606).  FOLLOW UP OF AN AD 2013-09-11 FOR MFG, FOUND SAME EXACT PN AND PROBLEMS.
